# SDR CALA2013071100491

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 30,232 hours, 10,378 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON  WALK AROUND, FOUND HYD LEAK IN WHEEL WELL.  REPLACED "A" SYS HYD ACOUSTIC FILTER O-RING ON UNION IAW IPC 29-11-27-01, NO LEAKS NOTED WITH PRESSURIZED BOTH SYS, OPS CHECKED NORMAL.
